MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE DEVICE
Model Number D001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) displayed code 1007 indicative of charge times exceeding limitations and was not responding to telemetry.The physician was considering device replacement.It was stated that the patient's health was possibly too critical to tolerate a replacement procedure.The patient was hospitalized for a different issue, needed dialysis, and was disabled to a certain extent.Additional information is being requested, but was unavailable at the time of this report.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) displayed code 1007 indicative of charge times exceeding limitations and was not responding to telemetry.The physician was considering device replacement.It was stated that the patient's health was possibly too critical to tolerate a replacement procedure.The patient was hospitalized for a different issue, needed dialysis, and was disabled to a certain extent.It was additionally reported that the patient expired due to their underlying disease, in therapy-refractory cardiogenic shock.No additional information was obtained.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, an evaluation of the device was performed.Visual inspection noted no anomalies and x-ray inspection did not reveal any irregularities.It was observed that the device had no telemetry and no pacing output.The battery was isolated from the circuit for testing and the results of the battery analysis yielded no findings.The reported event (no telemetry, no output) was confirmed; however, the cause of the reported event could not be determined as the device functioned normally after power was applied.
 
Event or Problem Description

Brand Name
ORIGEN MINI ICD VR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14131864
Report Number2124215-2022-11292
Device Sequence Number19440005
Product Code LWS
UDI-Device Identifier00802526533723
UDI-Public00802526533723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/02/2017
Device Model NumberD001
Device Catalogue NumberD001
Device Lot Number102456
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer05/30/2022
06/16/2023
Initial Report FDA Received Date04/16/2022
Supplement Report FDA Received Date06/23/2022
07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexUnknown